Remarks on the topology of folds

Shigeki Kikuchi, Osamu Saeki

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We give some necessary conditions for a closed manifold to admit a smooth map into an Euclidean space with only fold singular points.

Original languageEnglish
Pages (from-to)905-908
Number of pages4
JournalProceedings of the American Mathematical Society
Volume123
Issue number3
DOIs
Publication statusPublished - Mar 1995
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this